I know that it is very common to have menstrual bleeding while on Mirena. But I was wondering how common it is for a woman who has been on Depo for 5 years and the Mirena for 6 years to all of a sudden start getting periods again after not having them? I was fine for the past 5 years on my previous Mirena but seem to be having more side effects (decrease sex drive, mood swings, and sometimes painful sex) with this new one. Could it be going from very low progestin to a higher level? Could it be that the nurse or doctor who put it in had to take it out and put it in again because she forgot to feel for where my cervix was when she first put it in? I had the old one taken out in August 2013 and started getting periods again August 2014 (every 25 days or so thus far). I am getting it taken out, I was just more asking out of curiosity and would love to hear what you think. Also what birth control do you think I should go on until my husband and I are ready to start conceiving which will probably be within the year or so?